# SDR MEX2003440

- Difficulty date: September 21, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N583MD
- Make and model: Doug DC-9-83
- Aircraft serial: 49659
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 54143861
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 33,000 FT, THE RUDDER TRAVEL UNRESTRICTED LIGHT TURNS 'ON'.  AFTER LANDING THE HYDRAULIC PRESSURE INDICATES 2500 PSI.  THE ELECTRIC MOTOR DRIVEN PUMP WAS REPLACED IAW MM 29-10-06, THE PRESSURE TRANSMITTER WAS REPLACED IAW MM 29-30-02 AND THROW LIMITER RUDDER WAS REPLAFED IAW MM 27-20-06, LINES WAS VERIFIED IAW MM 27-20-00, ALL CORRECT.  (M)
